Most of my publications and preprint are available on arxiv. For a recent publication list, see here.



Some papers and preprints


  • Noise sensitivity for the top eigenvector of a sparse random matrix
    with J. Lee
    Preprint arXiv:2106.09570.

  • Existence of absolutely continuous spectrum for Galton-Watson random trees
    with A. Arras
    Preprint arXiv:2105.10177.

  • Typicality and entropy of processes on infinite trees
    with A. Backhausz and B. Szegedy
    Preprint arXiv:2102.02653.

  • Strong asymptotic freeness for independent uniform variables on compact groups associated to non-trivial representations
    with B. Collins
    Preprint arXiv:2012.08759.

  • Convergence of the spectral radius of a random matrix through its characteristic polynomial
    with D. Chafai and D. Garcia-Zelada
    Preprint arXiv:2012.05602.

  • Markovian linearization of random walks on groups
    with B. Dubail
    Preprint arXiv:2011.14127.

  • Detection thresholds in very sparse matrix completion
    with S. Coste and R. R. Nadakuditi
    Preprint arXiv:2005.06062.

  • Outlier eigenvalues for non-Hermitian polynomials in independent i.i.d. matrices and deterministic matrices
    with S. Belinschi, M. Capitaine and G. Cébron
    Preprint arXiv:1906.10674.

  • Noise sensitivity of the top eigenvector of a Wigner matrix
    with G. Lugosi and N. Zhivotovskiy
    Probab. Theory Related Fields, 177(3-4):1103–1135, 2020. arxiv:1903.04869.

  • Cutoff at the entropic time for random walks on covered expander graphs
    with H. Lacoin
    To appear in Journal of the Institute of Mathematics of Jussieu arxiv:1812.06769.

  • Spectral gap of sparse bistochastic matrices with exchangeable rows with application to shuffle-and-fold maps
    with Y. Qiu and Y. Zhang
    Annales de l’Institut Henri Poincaré (B) 56(4):2971–2995, 2020. arxiv:1805.06205.

  • Eigenvalues of random lifts and polynomial of random permutation matrices
    with B. Collins
    Ann. of Math. (2), 190(3) : 811–875, 2019. arxiv:1801.00876.

  • Graphs with prescribed local neighborhoods of their universal coverings
    with S. Coste
    J. Combin. Theory Ser. B, 138:196–205, 2019. arxiv:1712.03520.

  • Largest eigenvalues of sparse inhomogeneous Erdös-Rényi graphs
    with F. Benaych-Georges and A. Knowles
    Annals of Probability, 47(3):1653–1676, 2019. arxiv:1704.02953.

  • Spectral radii of sparse random matrices
    with F. Benaych-Georges and A. Knowles
    Ann. Inst. Henri Poincaré (B) 56(3), 2141–2161, 2020. arxiv:1704.02945.

  • Cutoff at the "entropic time" for sparse Markov chains
    with P. Caputo and J. Salez
    Probability Theory and Related Fields, 173(1-2):261–292, 2019. arxiv:1611.01079.

  • Spectrum of large random Markov chains: heavy-tailed weights on the oriented complete graph
    with P. Caputo, D. Chafai and D. Piras
    Random Matrices: Theory and Applications, 6 (2017), no. 2, 1750006, 33 pp. arxiv:1610.01836.

  • On the spectral radius of a random matrix
    with P. Caputo, D. Chafai and K. Tikhomirov
    Annals of Probability, 46(4):2268–2286, 2018. arxiv:1607.05484.

  • Shotgun Assembly of Random Jigsaw Puzzles
    with U. Feige and E. Mossel
    Random Structures Algorithms 56(4), 998–1015, 2020. arxiv:1605.03086.

  • Delocalization at small energy for heavy-tailed random matrices
    with A. Guionnet
    Communications in Mathematical Physics, 354(1):115–159, 2017. arxiv:1603.08845.

  • Random walk on sparse random digraphs
    with P. Caputo and J. Salez
    Probability Theory and Related Fields, 170(3-4):933–960, 2018. arxiv:1508.06600.

  • A new proof of Friedman's second eigenvalue Theorem and its extension to random lifts
    To appear in Annales Scientifiques de l'Ecole Normale Supérieure arxiv:1502.04482.

  • Non-backtracking spectrum of random graphs: community detection and non-regular Ramanujan graphs
    with M. Lelarge and L. Massoulié
    Annals of Probability, 46(1):1–71, 2018 and FOCS 2015 arxiv:1501.06087.

  • On quantum percolation in finite regular graphs
    Annales Henri Poincaré 16 (2015), no. 11, 2465-2497 arxiv:1409.2000.

  • Outlier eigenvalues for deformed i.i.d. random matrices
    with M. Capitaine
    Communications in Pure and Applied Mathematics, Vol. 69 (11), 2131-2194 (2016) arxiv:1403.6001.

  • An extension of the Derrida-Lebowitz-Speer-Spohn equation
    with P. Germain and T. Trogdon
    Journal of Physics A, no. 48, 485205 (2015). arxiv:1402.6620.

  • Large deviations of empirical neighborhood distribution in sparse random graphs
    with P. Caputo
    Probability Theory and Related Fields, 163 no. 1-2, 149-222 (2015) arxiv:1308.5725.

  • Mean quantum percolation
    with A. Sen and B. Virag
    Journal of the European Mathematical Society, 19(12):3679–3707, 2017. arxiv:1308.3755.

  • Extinction probability and total progeny of predator-prey dynamics on infinite trees
    Electronic Journal in Probability, Vol. 19(20), 1-33 (2014) arxiv:1210.2883.

  • On Euclidean random matrices in high dimension
    Electronic Communications in Probability, Vol. 18, 1-8 (2013) arxiv:1209.5888.

  • A large deviations principle for Wigner matrices without gaussian tails
    with P. Caputo
    Annals of Probability 42 (2014), no. 6, 2454-2496. arxiv:1207.5570.

  • Spectrum of Markov generators on sparse random graphs
    with P. Caputo and D. Chafai
    Communications in Pure and Applied Mathematics, Vol.67(4) 621-669 (2014) arxiv:1202.0644.

  • Localization and delocalization of eigenvectors for heavy-tailed random matrices
    with A. Guionnet
    Probability Theory and Related Fields, Vol. 157(3-4), 885-953 (2013) arxiv:1201.1862.

  • Around the circular law
    with D. Chafai
    Probability Surveys, Vol. 9(0), 1-89 (2012) arxiv:1109.3343.

  • Combinatorial optimization over two random point sets
    with F. Barthe
    Séminaire de probabilités XLV Vol. 2046, 483-536 (2013) arxiv:1103.2734.

  • Matchings on infinite graphs
    with M. Lelarge and J. Salez
    Probability Theory and Related Fields, Vol. 157(1), 183-208 (2013) arxiv:1102.0712.

  • On the spectrum of sum and product of non-hermitian random matrices
    Electronic Communications in Probability, Vol. 16, 104-113 (2011) arxiv:1010.3087.

  • Spectrum of non-Hermitian heavy tailed random matrices
    with P. Caputo and D. Chafai
    Communications in Mathematical Physics, Vol. 307(2), 513-560 (2011) arxiv:1006.1713.

  • Circular Law Theorem for Random Markov Matrices
    with P. Caputo and D. Chafai
    Probability Theory and Related Fields, Vol. 152(3-4), 751-779 (2012) arxiv:0808.1502.

  • The rank of diluted random graphs
    with M. Lelarge and J. Salez
    Annals of Probability, Vol. 39(3), 1097-1121 (2011) arxiv:0907.4244.

  • Spectrum of large random reversible Markov chains - heavy-tailed weights on the complete graph
    with P. Caputo and D. Chafai
    Annals of Probability, Vol. 39(4), 1544-1590 (2011). arxiv:0903.3528.

  • Load optimization in a planar network
    with G.L. Torrisi
    Annals of Applied Probability, Vol. 20(6), 2040-2085 (2010) arxiv:0902.4304.

  • Spectrum of large random reversible Markov chains : two examples
    with P. Caputo and D. Chafai
    Latin American Journal of Probability and Mathematical Statistics, Vol. 7, 41-64 (2010) arxiv:0811.1097.

  • Asymptotic stability region of slotted-Aloha
    with D. McDonald and A. Proutière
    IEEE Transactions on Information Theory, Vol. 58(9), 5841-5855 (2012) arxiv:0809.5023.

  • Performance of random medium access control, an asymptotic approach
    with D. McDonald and A. Proutière
    Proc. ACM Sigmetrics 2008, 1-12, (2008) hal-inria-00849006.

  • On the birth-and-assassination process, with an application to scotching a rumor in a network
    Electronic Journal of Probability, 2014-2030, (2008) arxiv:0801.4499.

  • Resolvent of Large Random Graphs
    with M. Lelarge
    Random Structures & Algorithms, Vol. 37(3), 332-352, (2010) arxiv:0801.0155.

  • Dynamic Programming Optimization over Random Data: the Scaling Exponent for Near-optimal Solutions
    with D. Aldous and M. Lelarge
    SIAM Journal of Computing, Vol.38, No.6 (2009) arxiv: math.PR/0710.0857.

  • A particle system in interaction with a rapidly varying environment: Mean field limits and applications
    with D. McDonald and A. Proutière
    Networks and Heterogeneous Media, Vol 5, No.1 (2010) arxiv: math.PR/0701363.

  • Near-Minimal Spanning Trees: a Scaling Exponent in Probability Models
    with D. Aldous and M. Lelarge
    Annales de l'Institut Henri Poincaré (B) Vol. 44, No. 5 (2008) arxiv: math.PR/0609547.

  • Navigation on a Poisson point process
    Annals of Applied Probability , Vol. 18, No. 2, 708-746 (2008) arxiv: math.PR/0601122 .

  • The radial spanning tree of a Poisson point process
    with F. Baccelli
    Annals of Applied Probability, Vol. 17, No. 1, 305-359 (2007) arxiv: math/0703024.

  • Eigenvalues of Euclidean random matrices
    Random Structures & Algorithms, Vol. 33, No. 4, 515-532 (2008) arxiv: math.PR/0606624.

  • A random multiple access protocol with spatial interactions
    with S. Foss and V. Shneer
    Journal of Applied Probability, Vol. 46, 844-865 (2009) arxiv: math.PR/0612583.

  • Large deviations of Poisson cluster processes
    with G.L. Torrisi
    Stochastic Models, Vol 23, 593-625 (2007) .

  • Monte Carlo methods for sensitivity analysis of Poisson-driven stochastic systems
    with G.L. Torrisi
    Advances in Applied Probability, vol. 40(2):293-320 (2008).

  • Random multi-access algorithms, a mean field analysis
    with D. Mc Donald and A. Proutière
    Proc. 43th Allerton conference (2005) hal-inria-00070375.

  • Stability of spatial networks
    Advances in Applied Probability, vol. 38-8 (2006).

  • Spatial capacity of multiple access wireless networks
    IEEE Transactions on Information Theory, vol. 52-11 (2006).

  • The dead leaves model: a general tessellation modelling occlusion
    with Y. Gousseau and F. Roueff
    Advances in Applied Probability, vol. 38-1 (2006).


    • publications.txt
    • Last modified: 2021/06/18 09:07
    • by bordenave.c